# SDR SWAA2015081442828

- Difficulty date: August 4, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02002000
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT LENS DIRTY IN AFT ACCESSORY INBD OF AIR BOX.  CLEANED LENS IAW AMM.
